Featured Posts
ZakkarysMom
Sudafed side effects?
October 4, 2012 at 8:47 PM
Anyone take Sudafed and then have an anxiety attack? I did! I felt horrible. I thought I was having a heart attack or something.

Replies

  • ZakkarysMom
    October 4, 2012 at 9:21 PM
    BUMP
  • ZakkarysMom
    October 4, 2012 at 9:21 PM
    BUMP
  • atlmom2
    by atlmom2
    October 4, 2012 at 9:29 PM
    No side effects
  • -PB
    by -PB
    October 4, 2012 at 9:44 PM

     No.  I take it pretty frequently and I've never had that.

  • pce68
    by pce68
    October 4, 2012 at 9:50 PM

    One time that happened to me but it was because i had taken too many in one day. 

  • crwspringer
    October 4, 2012 at 9:51 PM
    It can cause elevated heart rate. I don't have any trouble with it. I actually just took one.
  • marchantmom06
    October 4, 2012 at 9:53 PM
    I take it and makes me hyper, I was up until 4 am the other night.
  • idareyou
    October 4, 2012 at 9:56 PM

    It raises my BP and heart rate, and depending how sick I am, can really mess me up. I forget exactly what my pharmacist told me, but even though it's a "safe" med there are too many people that shouldn't take it.

  • ZakkarysMom
    October 4, 2012 at 10:13 PM
    I get that way I guess. I would say it makes me anxious though not hyper. I tried to nap earlier when my kids did and I couldnt fall asleep. I hope tonight I can. I have the flu and feel like crap.


    Quoting marchantmom06:

    I take it and makes me hyper, I was up until 4 am the other night.

Active Posts in All Groups
More Active Posts
Featured Posts in All Groups
More Featured Posts
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN